MAUDE Adverse Event Report: ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 1.8MM PERC INSERT KIT FOR FIBERTAK; MANUAL INSTR, GENERAL SURGICAL
Model Number 1.8MM PERC INSERT KIT FOR FIBERTAK
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 11/04/2024, it was reported by a distributor via sems-06703050 that an ar-3610pk-3 fibertak dilatatir was not properly canulated so the guide pin was not going through.This occurred during a remplissagd procedure on (b)(6) 2024 where another kit was opened to proceed with the case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or prying/leveraging the device during use.

Brand Name
1.8MM PERC INSERT KIT FOR FIBERTAK
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20665814
Report Number1220246-2024-08508
Device Sequence Number15275295
Product Code LXH
UDI-Device Identifier00888867358225
UDI-Public00888867358225
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.8MM PERC INSERT KIT FOR FIBERTAK
Device Catalogue NumberAR-3610PK-3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown